MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 35CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 CURVED JAW 35CM; ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSLG2C35
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during total laparoscopic hysterectomy, when the doctor was operating on vaginal canal incision at the latter half of the procedure, the doctor felt that the keenness of g2 is bad.At that time, the wound closure was done without confirming the device, but it was found out after the procedure that the one side of the fastener part of i blade was defected.The x-ray was done just in case, but it seemed there were no another part in the patient¿s body.How to deal with this is going to be consulted at the hospital.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/18/2025 d4 batch #: a9ej5m.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the i-blade lower tip broken off and not returned.The device was connected to the generator and it was recognized.Because the i blade was damaged not all functional testing could be performed with the generator, the blade prevented the functionality of the jaw.The jaw was unable to cycle open and close.That might affect the keenness described in the event description due to the device returned condition we were unable to investigate further the reported tissue effect issues a probable cause of the damage to the i blade could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.As described in the ifu: do not use excessive force on the closing handle to close the jaws; grasp only as much tissue as will fit between the jaws where the current will pass.Greater amounts of tissue require more closing handle force.Excessive force could damage the device.Please reference the instruction for use for more information: as part of the quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch a9ej5m and no non-conformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/24/2025 additional information was obtained: to deal with, it was said that the hospital explains to the patient, and the hospital confirms their prognosis by routine checkup.

Brand Name
ENSEAL G2 CURVED JAW 35CM
Common Device Name
ELECTROSURGICAL CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22541616
Report Number3005075853-2025-05688
Device Sequence Number7217947
Product Code GEI
UDI-Device Identifier10705036014140
UDI-Public(01)10705036014140(17)281130(10)A9EJ5M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNSLG2C35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown